# SDR DJFA2010006

- Difficulty date: March 6, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 10,763 hours, 6,641 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 20066030199
- Condition: Seized
- Part time: 2,838 hours, 1,486 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT CREW REPORTED SMOKE IN THE COCKPIT FOLLOWED BY A BURNING SMELL.  ACFT LANDED SAFELY.  MX FOUND THE AFT ACM FAILED AND PRODUCING SMOKE.  THE ACM WAS REPLACED.
